# SDR 98ZZZX1556

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LD
- Make and model: Cessna 414A
- Aircraft serial: 414A0461
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 51220465
- Condition: Corroded
- Location: Lt Flap Pulley
- Part time: 5,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP BELLCRANK BRACKET BOLT HOLE IS CORRODED AND ELONGATED.  BRACKET IS NEAR EXHAUST SLIP STREAM AND POSSIBLE REASON FOR THIS FAILURE.
